Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Treated for urinary bladder infection. Protein and blood in urine. Lower abdominal pain. Need to go for ultrasound?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I recently was treated for a bladder infection because I was peeing blood and had a lot of things in my urine, like protein etc. Now I have a pain on my right side that is not going away, and starting to get worse? I don't want to go to the doctor and get an utlrasound if it is going to be nothing, I just want the pain to go away.
Posted Fri, 20 Apr 2012 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 18 minutes later
Hello and thanks for the query.

Since you recently had bladder infection along with blood in your urine and are having severe pain in right side of abdomen, it gives a strong suspicion of kidney ailment like kidney stones or kidney infection.

You must consult your doctor for urine microscopy and culture and ultrasound abdomen for the proper diagnosis and treatment URGENTLY.

I hope to have answered your query however I am available for any further query.

Thanks and best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor